# SDR MWEA97692

- Difficulty date: July 28, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N502ME
- Make and model: Doug DC-9-32
- Aircraft serial: 48132
- System (JASC): 2170 · Humidity Control System
- Part: Water Separator
- Condition: Dirty
- Location: Cabin
- Stage of operation: NR
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

UPON ARRIVAL, SMOKE IN CABIN.  MAINTENANCE REMOVED AND REPLACED WATER SEPARATOR SOCK.
